# SDR DALA2017042003281

- Difficulty date: April 19, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 66,707 hours, 13,141 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHTS SURROUNDING L-4 AND R-4 DOORS WILL NOT TEST. FOUND WIRE W4790-009-22 BROKEN 1 FOOT FROM RT AFT F/A SEAT IN FLOOR TRACK.   REPAIRED THE WIRE IAW BSWPM.
